# SDR QXEA2022080900265

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 24,556 hours, 26,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Knob
- Condition: Sticking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. LUBED EXTERNAL HANDLE FOR THE AFT PASSENGER DOOR ,NO HELP.FOUND GREATEST RESISTANCE AT THE END OF THE OPENING TRAVEL OF THE HANDLE.
REMOVED THE UPPER AND LOWER LINER FROM THE AFT PAX DOOR REF. Q400 AMM TASK # 25-26-000-801.  INSPECTED THE DOOR AND FOUND SOME LOOSE HARDWARE FOR THE LIFT AND LATCH MECHANISM. RESECURED HARDWARE FOR THE LIFT AND LATCH. OPS TEST GOOD NO DEFECTS NOTED. REINSTALLED THE UPPER AND LOWER REF .Q400 AMM TASK # 25-26-21-400-801 PAR 1-4.C.D AND PAR .5.A.B.D.I.J. RETURNED TO SERVICE.
